Ukrainian Mathematical Journal

, Volume 35, Issue 5, pp 564–567 | Cite as

Nonlinear elliptic equations of second order with almost-periodic coefficients

  • A. A. Pankov
Brief Communications


Elliptic Equation Nonlinear Elliptic Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    É. Mukhamadiev, “On the invertibility of partial differential operators of elliptic type,” Dokl. Akad. Nauk SSSR,205, No. 5, 1292–1296 (1972).Google Scholar
  2. 2.
    M. A. Shubin, “Almost periodic functions and partial differential operators,” Usp. Mat. Nauk,33, No. 2, 3–47 (1978).Google Scholar
  3. 3.
    M. A. Shubin, “The local Favard theory,” Vestn. Mosk. Univ., Ser. Mat., No. 2, 31–36 (1979).Google Scholar
  4. 4.
    A. A. Pankov, “On nonlinear monotonic partial differential operators with almost periodic coefficients,” Dokl. Akad. Nauk Ukr. SSR, Ser. A, No. 5. 20–22 (1981).Google Scholar
  5. 5.
    V. E. Slyusarchuk, “Bounded solutions of nonlinear elliptic equations,” Usp. Mat. Nauk,35, No. 1, 215–216 (1980).Google Scholar
  6. 6.
    H. Brézis and L. Nirenberg, “Some first-order nonlinear equations on a torus,” Commun. Pure Appl. Math.,30, No. 1, 1–11 (1977).Google Scholar
  7. 7.
    B. M. Levitan, Almost-Periodic Functions [in Russian], Gos. Izd. Tekhnikoteoreticheskoi Lit., Moscow (1953).Google Scholar

Copyright information

© Plenum Publishing Corporation 1984

Authors and Affiliations

  • A. A. Pankov
    • 1
  1. 1.Institute for Applied Problems of Mechanics and MathematicsAcademy of Sciences of the Ukrainian SSRLvov

Personalised recommendations